MathSciNet Relay Station
MathSciNet bibliographic data
MR204724 (34 #4562) 33.25
Martinek, Johann; Thielman, Henry P.; Huebschman, Eugene C. On the zeros of cross-product Bessel functions. J. Math. Mech. 16 1966 447–452.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement